Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 38, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 31, 2013, 4:06 PM CDT for Real County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2013, 4:06 PM CDT (21:06 UTC)
- Expired
- Mar 31, 2013, 4:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Real County, TX
The radar
The Laughlin AFB radar (KDFX), 76 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:25 PM CDT | HAIL 1 | 5 E Leakey, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:17 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
721 WUUS54 KEWX 312106 SVREWX TXC385-312130- /O.NEW.KEWX.SV.W.0038.130331T2106Z-130331T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 406 PM CDT SUN MAR 31 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN REAL COUNTY... * UNTIL 430 PM CDT. * AT 401 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR TUFF...OR 6 MILES NORTHWEST OF LEAKEY...AND MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL CROSS HIGHWAYS 83...336 AND 337 NEAR LEAKEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2977 9961 2962 9972 2974 9992 2990 9981 TIME...MOT...LOC 2104Z 306DEG 17KT 2978 9981 $$
1 follow-up statement
684 WWUS54 KEWX 312120 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 420 PM CDT SUN MAR 31 2013 TXC385-312130- /O.CON.KEWX.SV.W.0038.000000T0000Z-130331T2130Z/ REAL TX- 420 PM CDT SUN MAR 31 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHEASTERN REAL COUNTY... AT 415 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEAKEY... MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE RIO FRIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2977 9961 2962 9972 2974 9992 2990 9981 TIME...MOT...LOC 2120Z 316DEG 23KT 2970 9971 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:13 PM CDT, 53 minutes earlier.
Area forecast discussion, Mar 31, 3:13 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 313 PM CDT SUN MAR 31 2013 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... THE INTERACTION OF A FRONTAL BOUNDARY AT THE SURFACE...WEAK UPPER SHORT-WAVE TROUGH...AND A WARM/MOIST AIRMASS IN THE BOUNDARY LAYER HAS ENABLED CONVECTION TO DEVELOP ACROSS THE HILL COUNTRY AND NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS. THIS ACTIVITY WILL CONTINUE INTO THE EVENING HOURS...WITH ADDITIONAL DEVELOPMENT EXPECTED PARTICULARLY ALONG OUTFLOW BOUNDARIES. CAPE VALUES APPROACHING 2500-3000 J/KG AHEAD OF THE FRONT AND MID-LEVEL WNW- RLY FLOW OF ABOUT 40 KTS CONTINUE TO SUGGEST THE POTENTIAL FOR ANY OF THE THUNDERSTORMS TO REACH STRONG TO SEVERE LEVELS. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. CONVECTIVE ACTIVITY WILL DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. THE FRONTAL BOUNDARY WILL LIFT NORTHWARD OVERNIGHT AS A WARM FRONT. THE QUICK RETURN OF WARM AIR ADVECTION WILL YIELD ANOTHER MILD AND MUGGY MORNING. PATCHY FOG IS POSSIBLE IN THE EARLY MORNING HOURS MAINLY ACROSS EASTERN PORTIONS OF THE REGION. WEAK RIDGING WILL BUILD INTO THE REGION DURING THE DAY ENABLING SKIES TO CLEAR AND TEMPERATURES TO WARM INTO THE MID-80S ACROSS MUCH OF THE REGION AND INTO THE LOW 90S ALONG THE RIO GRANDE. AN UPPER LEVEL LOW ACROSS NRN CA/NRN NV WILL DRIFT SOUTHEASTWARD AND ENHANCE LOW-LEVEL MOISTURE ADVECTION ACROSS SOUTHERN TEXAS. THE INCREASING MOISTURE AND APPROACH OF THE UPPER LOW WILL LEAD TO CHANCES FOR RAIN BEGINNING TO INCREASE FROM THE NORTHWEST MONDAY NIGHT. && .LONG TERM (TUESDAY THROUGH SUNDAY)... CHANCES FOR RAIN WILL INCREASE ON TUESDAY AS THE UPPER LOW CONTINUES TO PUSH SOUTHEASTWARD. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE REGION TUESDAY NIGHT AND LINGER INTO WEDNESDAY AS THE LOW MOVES INTO THE TX/OK PANHANDLES. SHOWERS AND THUNDERSTORMS WILL BEGIN TO DECREASE FROM THE WEST WEDNESDAY AFTERNOON AS DRIER AIR FILTERS INTO THE REGION IN THE WAKE OF A COLD FRONT. GIVEN THE DEEP MOISTURE IN THE BOUNDARY LAYER AND THE PROLONGED PERIOD OF GOOD CHANCES FOR RAIN...RAINFALL TOTALS FOR LATE MONDAY NIGHT THROUGH WEDNESDAY WILL AVERAGE NEAR ONE HALF OF AN INCH ALONG THE RIO GRANDE...1-1.5" ACROSS CENTRAL PORTIONS OF THE REGION...AND APPROACHING 2 INCHES ACROSS EASTERN PARTS OF THE CWA. MOST AREAS WILL WELCOME THE MUCH-NEEDED RAIN...BUT THERE IS THE POTENTIAL FOR SOME OF THE THUNDERSTORMS TO PRODUCE HEAVY DOWNPOURS...WHICH MAY CAUSE MINOR PROBLEMS ESPECIALLY ACROSS URBANIZED AREAS. TEMPERATURES ON TUESDAY AND WEDNESDAY WILL BE INFLUENCED BY RAIN- COOLING EFFECTS...BUT OTHERWISE ANTICIPATE HIGHS TO BE NEAR 80 ON TUESDAY AND IN THE UPPER 60S TO LOW 70S ON WEDNESDAY. NORTHERLY WINDS AND COLD AIR ADVECTION IN THE WAKE OF THE FROPA ON WEDNESDAY WILL RESULT IN LOWS IN THE MID 40S TO LOW 50S THURSDAY MORNING. CONTINUING WEAK CAA AND HIGH PRESSURE BUILDING INTO THE REGION WILL KEEP HIGHS ON THURSDAY IN THE UPPER 60S ACROSS NERN PORTIONS OF THE CWA TO THE MID/UPPER 70S ALONG THE RIO GRANDE. A WARMING TREND IS EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD AS ONSHORE FLOW RETURNS TO THE BOUNDARY LAYER AND WESTERLY FLOW PREVAILS ALOFT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 86 64 80 60 / 30 10 30 50 80 AUSTIN BERGSTROM INTL AIRPORT 60 85 63 79 59 / 40 - 30 50 80 NEW BRAUNFELS MUNI AIRPORT 62 86 64 80 59 / 40 - 30 50 80 BURNET MUNI AIRPORT 60 83 62 77 57 / 20 10 30 50 80 DEL RIO INTL AIRPORT 66 90 67 84 61 / 10 10 30 60 60 GEORGETOWN MUNI AIRPORT 61 82 63 77 57 / 30 10 30 50 80 HONDO MUNI AIRPORT 65 88 64 83 59 / 20 10 30 60 70 SAN MARCOS MUNI AIRPORT 61 85 64 79 60 / 40 - 30 50 80 LA GRANGE - FAYETTE REGIONAL 62 84 63 80 61 / 40 - 20 50 80 SAN ANTONIO INTL AIRPORT 64 85 65 80 61 / 30 - 30 50 80 STINSON MUNI AIRPORT 64 86 63 81 61 / 30 - 30 50 80 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 31, 5:14 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 514 AM CDT SUN MAR 31 2013 TXZ171>173-183>194-202>209-217>225-228-011015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 514 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY INTO THIS EVENING. A WEAK COLD FRONT WILL MOVE INTO CENTRAL TEXAS BY THIS AFTERNOON AND SPREAD THE FOCUS FOR STRONG TO SEVERE THUNDERSTORMS SOUTHWARD LATE THIS AFTERNOON AND EARLY THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY WEATHER THREATS. THE STRONGEST STORM ACTIVITY IS EXPECTED BETWEEN 3 AND 9 PM CDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ON TUESDAY INTO WEDNESDAY...A FEW STRONG THUNDERSTORMS AND LOCALLY HEAVY DOWNPOURS UP TO 2 INCHES ARE EXPECTED WHEN AN UPPER LEVEL DISTURBANCE INTERACTS WITH A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EARLY THIS EVENING.
In the hours before
Special weather statement, Mar 31, 1:48 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 PM CDT SUN MAR 31 2013
TXZ194-311930-
LEE-
148 PM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE COUNTY UNTIL 230 PM
CDT...
AT 141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF DIME BOX...OR 7 MILES SOUTHEAST
OF LEXINGTON...MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DIME BOX...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3028 9670 3035 9695 3048 9694 3047 9687
3036 9676 3033 9674 3032 9669 3030 9666
TIME...MOT...LOC 1848Z 279DEG 16KT 3037 9686Local storm report, Mar 31, 2:00 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 PM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 3 E SPICEWOOD 30.48N 98.11W
03/31/2013 E0.70 INCH BURNET TX COCORAHS
PEA TO DIME SIZE HAIL.
&&
EVENT NUMBER EWX1300170
PMSpecial weather statement, Mar 31, 2:08 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
208 PM CDT SUN MAR 31 2013
TXZ194-311930-
LEE-
208 PM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE COUNTY UNTIL 230 PM
CDT...
AT 206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DIME BOX...OR 12 MILES SOUTHEAST OF
LEXINGTON...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN LEE COUNTY.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3024 9670 3023 9673 3027 9692 3044 9687
3044 9684 3036 9676 3033 9674 3030 9664
3029 9664
TIME...MOT...LOC 1909Z 292DEG 14KT 3034 9682Special weather statement, Mar 31, 2:26 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
226 PM CDT SUN MAR 31 2013
TXZ194-311945-
LEE-
226 PM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE COUNTY UNTIL 245 PM
CDT...
AT 220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DIME BOX...OR 12 MILES NORTHEAST OF
GIDDINGS...MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN LEE COUNTY JUST SOUTH OF DIME
BOX.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3021 9674 3023 9686 3041 9684 3041 9681
3036 9676 3033 9674 3030 9664 3029 9664
TIME...MOT...LOC 1926Z 274DEG 18KT 3031 9676Special weather statement, Mar 31, 3:40 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 340 PM CDT SUN MAR 31 2013 TXZ184-185-312130- EDWARDS-REAL- 340 PM CDT SUN MAR 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL REAL AND EASTERN EDWARDS COUNTIES UNTIL 430 PM CDT... AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF VANCE...OR 16 MILES EAST OF ROCKSPRINGS...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEAKEY... TUFF... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2983 9961 2964 9977 2991 10009 3004 9994 TIME...MOT...LOC 2040Z 309DEG 24KT 2991 9993
Special weather statement, Mar 31, 4:00 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 PM CDT SUN MAR 31 2013
TXZ185-312130-
REAL-
400 PM CDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REAL COUNTY UNTIL 430 PM
CDT...
AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TUFF...OR 6 MILES NORTHWEST OF LEAKEY...
MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LEAKEY...
TUFF...
RIO FRIO...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2986 9962 2964 9961 2962 9978 2979 9996
2994 9975
TIME...MOT...LOC 2100Z 314DEG 23KT 2978 9980The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 1:32 PM CDT | Special Weather Statement | EWX | Burnet | 28 min |
| Mar 31, 1:38 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis | 37 min |
| Mar 31, 1:48 PM CDT | Special Weather Statement | EWX | Lee | 42 min |
| Mar 31, 2:08 PM CDT | Special Weather Statement | EWX | Lee | 22 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 43 min |
| Mar 31, 2:26 PM CDT | Special Weather Statement | EWX | Lee | 19 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 38 min |
| Mar 31, 3:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 45 min |
| Mar 31, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 47 min |
| Mar 31, 3:40 PM CDT | Special Weather Statement | EWX | Real | 50 min |
| Mar 31, 4:00 PM CDT | Special Weather Statement | EWX | Real | 30 min |
| Mar 31, 4:23 PM CDT | Special Weather Statement | EWX | Real | 37 min |
| Mar 31, 4:26 PM CDT | Special Weather Statement | EWX | Edwards | 34 min |
| Mar 31, 4:30 PM CDT | Special Weather Statement | EWX | Real | 30 min |
| Mar 31, 4:55 PM CDT | Special Weather Statement | EWX | Uvalde | 35 min |
| Mar 31, 4:57 PM CDT | Special Weather Statement | EWX | Uvalde | 33 min |
| Mar 31, 4:59 PM CDT | Special Weather Statement | EWX | Kinney | 31 min |
| Mar 31, 5:02 PM CDT | Special Weather Statement | EWX | Kendall | 28 min |
| Mar 31, 5:07 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 53 min |
| Mar 31, 5:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 64 min |
| Mar 31, 5:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 57 min |
| Mar 31, 5:34 PM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Mar 31, 5:38 PM CDT | Special Weather Statement | EWX | Bexar | 22 min |
| Mar 31, 5:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 35 min |
| Mar 31, 6:00 PM CDT | Special Weather Statement | EWX | DeWitt | 30 min |
| Mar 31, 6:08 PM CDT | Tornado Warning | EWX | Frio | 37 min |
| Mar 31, 6:15 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde, Zavala | 60 min |
| Mar 31, 6:23 PM CDT | Special Weather Statement | EWX | Lavaca | 52 min |
| Mar 31, 6:32 PM CDT | Special Weather Statement | EWX | Lavaca | 43 min |
| Mar 31, 6:34 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Mar 31, 6:39 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 36 min |
| Mar 31, 6:55 PM CDT | Special Weather Statement | EWX | Lavaca | 50 min |
| Mar 31, 6:55 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.